IOE EPrints

Reliable estimation of generalized linear mixed models using adaptive quadrature

Rabe-Hesketh, Sophia and Skrondal, Anders and Pickles, Andrew (2002) Reliable estimation of generalized linear mixed models using adaptive quadrature. Stata Journal, 2 (1). pp. 1-21. ISSN 1536-867X. DOI UNSPECIFIED

Full text not available from this repository.
SFX image for help Not from UCL IOE? image for help
Item Type: Article
Divisions: IOE Departments > Departments > Quantitative Social Science
Depositing User: IOE Repository Editor (1)
Date Deposited: 21 Apr 2010 14:28
Last Modified: 29 Jan 2015 08:55
View Item View Item